# SDR SWAA090488

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 42,106 hours, 34,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952358
- Part serial: 1610351
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND AFT CARGO DOOR FRAME CRACKED AT LOWER AFT STOP FITTING.  REMOVED AND REPLACED DOOR PER MM.
